# SDR SCNA20230104003

- Difficulty date: December 4, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5690U1
- Condition: Corroded
- Location: Bs 294-312 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL BS 294.5-312 LBL12.    DAMAGE ON INTERCOSTAL AT BS 294.5-312 LBL12 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A-1. REMOVED AND REPLACED INTERCOSTAL IAW 51-40-026G-0 AND DRAWING 141A5600 REV B.  CAUSE OF CORROSION: MOISTURE. NO PREVIOUS BLENDING REPAIR.
